Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 311, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Dec 9, 2012, 5:25 PM CST for Nacogdoches County, Panola County, Shelby County, Texas; De Soto Parish, Sabine Parish, Louisiana. It was in force for 65 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 9, 2012, 5:25 PM CST (23:25 UTC)
- Expired
- Dec 9, 2012, 6:30 PM CST
- In force
- 65 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties De Soto Parish, LA, Sabine Parish, LA, Nacogdoches County, TX, Panola County, TX, Shelby County, TX
The radar
The Shreveport radar (KSHV), 82 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 9, 5:35 PM CST | TSTM WND DMG | 5 S Garrison, TX | TREES DOWN BLOCKING FM 95. |
| Dec 9, 5:38 PM CST | HAIL 1 | 10 W Center, TX | SEVERAL TREES ALSO DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 11.4 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 402 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 568 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.0
The text
As transmitted, in the capitals the NWS used until 2016.
578
WUUS54 KSHV 092325
SVRSHV
LAC031-085-TXC347-365-419-100030-
/O.NEW.KSHV.SV.W.0311.121209T2325Z-121210T0030Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
525 PM CST SUN DEC 9 2012
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL NACOGDOCHES COUNTY IN EASTERN TEXAS...
SHELBY COUNTY IN EASTERN TEXAS...
THIS INCLUDES THE CITY OF CENTER...
SOUTHEASTERN PANOLA COUNTY IN NORTHEAST TEXAS...
SOUTHWESTERN DE SOTO PARISH IN NORTHWEST LOUISIANA...
NORTHWESTERN SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 630 PM CST
* AT 524 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR
GARRISON...OR 14 MILES WEST OF CENTER...AND MOVING NORTHEAST AT 30
MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
TIMPSON...TENAHA...SHELBYVILLE...JOAQUIN AND LOGANSPORT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
LAT...LON 3182 9457 3185 9451 3185 9446 3187 9446
3215 9393 3178 9375 3165 9448
TIME...MOT...LOC 2325Z 246DEG 25KT 3178 9441
$$
051 follow-up statement
275 WWUS54 KSHV 092358 SVSSHV SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 558 PM CST SUN DEC 9 2012 TXC347-100006- /O.CAN.KSHV.SV.W.0311.000000T0000Z-121210T0030Z/ NACOGDOCHES TX- 558 PM CST SUN DEC 9 2012 ...THE SEVERE THUNDERSTORM WARNING FOR NACOGDOCHES COUNTY IS CANCELLED... LAT...LON 3169 9431 3192 9437 3215 9393 3178 9375 TIME...MOT...LOC 2356Z 253DEG 23KT 3182 9419 $$ LAC031-085-TXC365-419-100030- /O.CON.KSHV.SV.W.0311.000000T0000Z-121210T0030Z/ PANOLA TX-SHELBY TX-SABINE LA-DE SOTO LA- 558 PM CST SUN DEC 9 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR SHELBY AND PANOLA COUNTIES...AND DE SOTO AND SABINE PARISHES... AT 554 PM CST...THE SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR CENTER...MOVING EAST AT 25 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PAXTON...JAMES...SHELBYVILLE...JOAQUIN...LOGANSPORT...HUXLEY... STANLEY AND LONGSTREET PRECAUTIONARY/PREPAREDNESS ACTIONS... SEEK SHELTER INSIDE OF A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS! && LAT...LON 3169 9431 3192 9437 3215 9393 3178 9375 TIME...MOT...LOC 2356Z 253DEG 23KT 3182 9419 $$ 05
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 9, 3:17 PM CST, 2 hours 8 minutes earlier.
Area forecast discussion, Dec 9, 3:17 PM CST, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 317 PM CST SUN DEC 9 2012 .DISCUSSION... STRONG UPPER LEVEL TROUGH CONTINUES TO DIG SOUTHWARD INTO THE SOUTHERN ROCKIES THIS AFTERNOON. IT IS EXPECTED TO ACCELERATE EAST TONIGHT...REACHING THE MISSISSIPPI VALLEY BY MIDDAY MONDAY. THIS IS SOMEWHAT FASTER THAN PREVIOUS FORECAST. CONVECTION SHOULD BE EAST OF THE AREA BY EARLY MONDAY MORNING WITH ONLY SOME LIGHT RAIN LINGERING IN EASTERN PORTIONS OF THE CWA. THE COLD CANADIAN AIR WILL ARRIVE FASTER...SO WILL MAKE SOME DOWNWARD ADJUSTMENTS TO TEMPS FOR TONIGHT AND MONDAY. ORGANIZED CONVECTION IS SLOW IN DEVELOPING THIS AFTERNOON...AS MID LEVEL LASPE RATES ARE LACKING. BUT LATEST INDICATIONS SHOW THE POTENTIAL FOR A SQUALL LINE STILL EXIST...WITH BEST CHANCES OF SEVERE STORMS ACROSS SOUTHERN ARKANSAS INTO NORTHERN LOUISIANA AND DEEP EAST TEXAS. STRONG WINDS WILL BE THE MAIN THREAT AS STORMS GAIN STRENGTH OVER THE NEXT FEW HOURS. AS THE FRONT MOVES ACROSS THE CWA TONIGHT...EXPECT NEARLY A TWENTY DEGREE DROP WITH A COUPLE HOURS AFTER FRONTAL PASSAGE WITH TEMPERATURES FALLING INTO THE LOWER 30S ACROSS THE NORTHWEST ZONES BY MORNING. NAM STILL HINTING AT SOME VERY LIGHT SNOW ACROSS SOUTHEAST OKLAHOMA INTO ADJACENT SOUTHWEST ARKANSAS AROUND DAYBREAK... BUT THINKING NOW IT WILL BE TOO BRIEF FOR MENTION IN THE ZONES AND SHOULD BE CONFINED TO NORTHERN PORTIONS OF MCCURTAIN...SEVIER AND HOWARD COUNTIES. SKIES WILL CLEAR QUICKLY FROM THE NORTHWEST MONDAY AS DRIER AIR FILTERS INTO THE REGION. WINDS WILL BE QUITE GUSTY AS THE COLD AIR SPILLS IN...BORDERING ON LAKE WIND ADVISORY CRITERIA. HOWEVER...NOT THAT IMPRESSED WITH CURRENT WINDS SPEEDS ACROSS OKLAHOMA... SO WILL STICK CLOSE TO MOS NUMBERS TONIGHT AND MONDAY...MAYBE JUST SLIGHTLY FASTER. STILL LOOKS LIKE A HARD FREEZE IS POSSIBLE ACROSS THE NORTHERN ZONES MONDAY NIGHT AND MAYBE TUESDAY MORNING. WILL TAKE A CLOSER LOOK MONDAY. ANOTHER TROUGH WILL CROSS THE REGION TUESDAY NIGHT...BUT WITH NO MOISTURE. MODELS ARE IN AGREEMENT WITH MODERATING TEMPERATURES BY THURSDAY. THE NEXT CHANCE FOR RAIN LOOKS A LITTLE DELAYED THIS RUN...WITH MODELS NOW SHOWING THE BEST CHANCE FOR FRIDAY NIGHT INTO SATURDAY AS ANOTHER FRONT MOVES INTO THE REGION. && .AVIATION... MOSTLY LOW VFR CIGS WITH MULTIPLE DECKS...AND SOME TEMPO MVFR CIGS AT SPOTS THIS AFTN. SOUTH WINDS AROUND 10 KTS WITH A FEW GUSTS 15-20 KTS HAS REMAINED PRETTY STEADY TODAY. SCATTERED LINE OF CONVECTION JUST AHEAD OF COLD FRONT JUST NORTH OF A KTYR TO KTXK LINE. COVERAGE ALONG THIS LINE REMAINS MORE ISOLD OVER SW AR ATTM. THIS LINE IS MOVING VERY SLOWLY AS DEEP SW FLOW ORIENTED SAME DIRECTION AS FRONTAL BOUNDARY. POTENTIAL FOR STRONGER TSTM ACTIVITY THIS EVE STILL EXISTS AND THIS LINE MAY SOLIDIFY. AFTER FROPA...NORTH WINDS 15 TO 25 KTS...AND MOSTLY VFR CIGS WITH -RA TO CONTINUE INTO NIGHT...SOME ICING POSSIBLE ALOFT IN EVAPORATIVE COOLING BEFORE PCPN ENDS. DECREASING CLOUDS BY EARLY MORNING...VFR SKC AND CONTINUED STG NORTH WINDS FOR MOST OF MONDAY./VII/. && .PRELIMINARY POINT TEMPS/POPS... SHV 43 50 28 51 29 / 80 20 0 0 0 MLU 49 52 28 50 29 / 90 50 0 0 0 DEQ 36 45 19 47 18 / 20 10 0 0 0 TXK 37 46 25 48 25 / 50 10 0 0 0 ELD 43 49 25 49 24 / 90 30 0 0 0 TYR 35 47 24 50 27 / 40 10 0 0 0 GGG 39 49 24 50 25 / 60 10 0 0 0 LFK 45 51 27 52 28 / 80 20 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 14/07
Hazardous weather outlook, Dec 9, 11:55 AM CST, 5 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1155 AM CST SUN DEC 9 2012 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077- TXZ096-097-108>112-124>126-136>138-149>153-165>167-101800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-MCCURTAIN-BOWIE- FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH-GREGG- HARRISON-CHEROKEE-RUSK-PANOLA-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE-SABINE TX- 1155 AM CST SUN DEC 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND AHEAD OF A COLD FRONT THIS AFTERNOON AND EVENING. THERE IS A CHANCE SOME OF THESE STORMS COULD BECOME SEVERE. THE ATMOSPHERE AHEAD OF THE FRONT IS MODERATELY UNSTABLE WITH MLCAPE VALUES OF AROUND 1000 J/KG. AVAILABLE DEEP LAYER SHEAR WILL PROMOTE SUPERCELL DEVELOPMENT. ALSO...BY SUNSET THIS EVENING...A SQUALL LINE IS EXPECTED TO ORGANIZE...BRINGING THE FOCUS TO LOCALLY DAMAGING WIND GUSTS. A TORNADO OR TWO IS ALSO POSSIBLE THIS EVENING AS LOW LEVEL WINDS STRENGTHEN FURTHER. THE AREA OF MOST CONCERN FOR SEVERE WEATHER WILL BE ACROSS SOUTHCENTRAL ARKANSAS INTO NORTHCENTRAL LOUISIANA THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... NO NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE REQUIRED THIS AFTERNOON AND CONTINUE THROUGH MUCH OF TONIGHT.
In the hours before
Special weather statement, Dec 9, 3:21 PM CST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
321 PM CST SUN DEC 9 2012
TXZ124-125-136-137-149-150-092215-
CHEROKEE-GREGG-RUSK-SMITH-UPSHUR-WOOD-
321 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 415 PM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
GREGG...RUSK...SMITH...UPSHUR...WOOD AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
ARP...BIG SANDY...BULLARD...CLARKSVILLE CITY...EAST MOUNTAIN...
GILMER...GLADEWATER...HAWKINS...JOINERVILLE...KILGORE...LIBERTY
CITY...LINDALE...MIXON...MOUNT SELMAN...NEW LONDON...OVERTON...
REESE...ROSEWOOD...TROUP...TURNERTOWN...TYLER...WEST MOUNTAIN...
WHITE OAK AND WHITEHOUSE...
AT 318 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR TYLER...MOVING NORTHEAST AT 35
MPH.
PEA SIZE HAIL...AND WINDS 40 TO 50 MPH HAVE BEEN REPORTED
WITH THIS STORM.
05Special weather statement, Dec 9, 3:55 PM CST, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
355 PM CST SUN DEC 9 2012
TXZ097-111-112-092300-
BOWIE-CASS-MORRIS-
355 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 500 PM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
MORRIS...CASS AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
ATLANTA...DAINGERFIELD...HUGHES SPRINGS...JENKINS...LINDEN...
LONE STAR...MAUD AND QUEEN CITY...
AT 354 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR HUGHES SPRINGS...OR 19 MILES
EAST OF PITTSBURG...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.
05Special weather statement, Dec 9, 4:13 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CST SUN DEC 9 2012
TXZ149-150-152-092315-
CHEROKEE-NACOGDOCHES-RUSK-
413 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 515 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES...
IN NORTHEAST TEXAS...
RUSK AND CHEROKEE...
INCLUDING THE FOLLOWING LOCATIONS...
DOUGLASS...NACOGDOCHES AND TRAWICK...
AT 412 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 5 MILES SOUTHWEST OF DOUGLASS...OR 16
MILES SOUTHEAST OF RUSK...MOVING NORTHEAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
05Special weather statement, Dec 9, 4:40 PM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
440 PM CST SUN DEC 9 2012
ARZ059-060-070-071-TXZ097-112-092330-
BOWIE-CASS-HEMPSTEAD-LAFAYETTE-LITTLE RIVER-MILLER-
440 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 530 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD...LAFAYETTE...LITTLE RIVER AND MILLER...
IN NORTHEAST TEXAS...
CASS AND BOWIE...
INCLUDING THE FOLLOWING LOCATIONS...
FULTON...GENOA...MANDEVILLE...OGDEN...TEXARKANA...NASH...
REDWATER AND WAKE VILLAGE...
AT 436 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR REDWATER...OR 7 MILES SOUTHWEST
OF WAKE VILLAGE...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.Special weather statement, Dec 9, 4:57 PM CST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
457 PM CST SUN DEC 9 2012
ARZ060-061-100000-
HEMPSTEAD-NEVADA-
457 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
HEMPSTEAD AND NEVADA...
INCLUDING THE FOLLOWING LOCATIONS...
BLUFF CITY...BODCAW...EMMET...FULTON...HOPE...PERRYTOWN...
PRESCOTT AND ROSSTON...
AT 454 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHEAST OF FULTON...OR 10
MILES SOUTHWEST OF HOPE...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS
STORM.
05Special weather statement, Dec 9, 4:59 PM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
459 PM CST SUN DEC 9 2012
TXZ150>153-100000-
NACOGDOCHES-PANOLA-RUSK-SHELBY-
459 PM CST SUN DEC 9 2012
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 600 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
NACOGDOCHES AND SHELBY...
IN NORTHEAST TEXAS...
PANOLA AND RUSK...
INCLUDING THE FOLLOWING LOCATIONS...
CENTER...GARRISON...NACOGDOCHES...SHELBYVILLE...TENAHA...TIMPSON
AND TRAWICK...
AT 500 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF GARRISON...OR 9
MILES NORTHEAST OF NACOGDOCHES...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.Nearby
Severe Thunderstorm Warnings in Texas, 2012Severe Thunderstorm Warnings in Louisiana, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.